|   | 
Details
   web
Records
Author Concha, P.; Merino, N.; Miskovic, O.; Rodriguez, E.; Salgado-Rebolledo, P.; Valdivia, O.
Title Asymptotic symmetries of three-dimensional Chern-Simons gravity for the Maxwell algebra Type
Year 2018 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.
Volume Issue 10 Pages 22 pp
Keywords Conformal and W Symmetry; Space-Time Symmetries; Gauge-gravity correspondence; Classical Theories of Gravity
Abstract We study a three-dimensional Chern-Simons gravity theory based on the Maxwell algebra. We find that the boundary dynamics is described by an enlargement and deformation of the bms(3) algebra with three independent central charges. This symmetry arises from a gravity action invariant under the local Maxwell group and is characterized by presence of Abelian generators which modify the commutation relations of the super-translations in the standard bms(3) algebra. Our analysis is based on the charge algebra of the theory in the BMS gauge, which includes the known solutions of standard asymptotically flat case. The field content of the theory is different than the one of General Relativity, but it includes all its geometries as particular solutions. In this line, we also study the stationary solutions of the theory in ADM form and we show that the vacuum energy and the vacuum angular momentum of the stationary configuration are influenced by the presence of the gravitational Maxwell field.
Address [Valdivia, Omar] Univ Arturo Prat, Fac Ingn & Arquitectura, Iquique, Chile, Email: patrick.concha@pucv.cl;
Corporate Author Thesis
Publisher Springer Place of Publication Editor
Language (down) English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1029-8479 ISBN Medium
Area Expedition Conference
Notes WOS:000448433900006 Approved
Call Number UAI @ eduardo.moreno @ Serial 923
Permanent link to this record
 

 
Author Donnay, L.; Giribet, G.; González, H.; Puhm, A.; Rojas, F.
Title Celestial open strings at one-loop Type
Year 2023 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.
Volume Issue 10 Pages 47
Keywords Scattering AmplitudesSuperstrings and Heterotic StringsConformal and W Symmetry
Abstract We study celestial amplitudes in string theory at one-loop. Celestial amplitudes describe scattering processes of boost eigenstates and relate to amplitudes in the more standard basis of momentum eigenstates through a Mellin transform. They are thus sensitive to both the ultraviolet and the infrared, which raises the question of how to appropriately take the field theory limit of string amplitudes in the celestial basis. We address this problem in the context of four-dimensional genus-one scattering processes of gluons in open string theory which reach the two-dimensional celestial sphere at null infinity. We show that the Mellin transform commutes with the adequate limit in the worldsheet moduli space and reproduces the celestial one-loop field theory amplitude expressed in the worldline formalism. The dependence on alpha ' continues to be a simple overall factor in one-loop celestial amplitudes albeit with a power that is shifted with respect to tree-level, thus making manifest that the dimensionless parameter g102/alpha ' 3\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$ {g}_{10}<^>2/{\alpha}<^>{\prime 3} $$\end{document} organizes the loop expansion in the celestial basis. The precise way in which the amplitudes scale with this parameter depends on the number of non-compact dimensions in such a way that in 4 dimensions the scaling with alpha ' does agree with that at tree-level.
Address
Corporate Author Thesis
Publisher Place of Publication Editor
Language (down) Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1029-8479 ISBN Medium
Area Expedition Conference
Notes WOS:001079303500002 Approved
Call Number UAI @ alexi.delcanto @ Serial 1895
Permanent link to this record